Volume 2, Issue 2
Semi-Linear Difference Schemes

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111

Preview Full PDF BiBTex 1 270
  • Abstract

A class of smi-linear numerical differentiation formulas is designed for functions with steep gradients. A semi-linear second-order difference scheme is constructed to solve the two-point singular perturbation problem. It is shown that this semi-linear scheme has one more order of approximation precision than the central difference scheme for small $\epsilon$ and saves computation time for required accuracy. Numerical results agreeing with the above analysis are included.

  • History

Published online: 1984-02

  • Keywords

  • AMS Subject Headings

  • Cited by